MAUDE Adverse Event Report: D.O.R.C. DUTCH OPHTHALMIC RESEARCH CENTER (INTERNA EVA, COMBINED MACHINE INCLUDING LASER (DORC CONNECTOR); PHACOEMULSIFICATION/VITRECTOMY SYSTEM

D.O.R.C. DUTCH OPHTHALMIC RESEARCH CENTER (INTERNA EVA, COMBINED MACHINE INCLUDING LASER (DORC CONNECTOR); PHACOEMULSIFICATION/VITRECTOMY SYSTEM
Model Number 8000.COM02
Medical Device Problem Codes Intermittent Infusion (2341); Improper Flow or Infusion (2954)
Health Effect - Clinical Code Intraocular Pressure Increased (1937)
Date of Event 05/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The eva is at the hospital.The suspected pump module has been replaced in the field, and has been returned back to dorc for investigation.No patient harm was caused.Investigation has been started.A supplemental will be filed with any new information.
 
Event or Problem Description
During the surgery, the eva gave irregular irrigation pressure, with no backflush.Hypotonic eye occurred.It was reported no patient harm had occurred.
 
Event or Problem Description
During the surgery, the eva gave irregular irrigation pressure, with no backflush.Hypotonic eye occurred.
 
Additional Manufacturer Narrative
The pump was returned to d.O.R.C.For investigation, however the problem could not be reproduced.Pump performance has been checked and all measured parameters were within specification.Nevertheless, the suspected pump was replaced preventively.Functioning of the suspected pump was tested by performing a fat (factory acceptance test).This fat performed by the d.O.R.C.After sales department is an exact copy of the test used by the pump manufacturer to check new pumps.The after sales fat test includes a hardware test (tests on motors, pressure sensors, pneumatic valves, vacuum pumps and system) and a functional test (general test, tests on flow and vacuum mode).To be able to determine the root cause of the problem, additional information has been requested from the hospital three times.However, no further information has been received to date.Therefore the root cause for this issue cannot be determined.
 
Additional Manufacturer Narrative
Investigation has been started.Follow up 11-09-2018: the investigation is still ongoing.This report is being submitted retrospectively.It was originally supposed to be submitted sep 2018.
 
Event or Problem Description

Brand Name
EVA, COMBINED MACHINE INCLUDING LASER (DORC CONNECTOR)
Common Device Name
PHACOEMULSIFICATION/VITRECTOMY SYSTEM
Manufacturer (Section D)
D.O.R.C. DUTCH OPHTHALMIC RESEARCH CENTER (INTERNA
scheijdelveqeg 2
zuiland, netherlands 3214 VN
NL  3214 VN
MDR Report Key7586343
Report Number1222074-2018-00173
Device Sequence Number1555105
Product Code HQC
UDI-Device Identifier08717872019659
UDI-Public08717872019659
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number8000.COM02
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/16/2018
Supplement Date Received by Manufacturer05/16/2018
05/16/2018
Initial Report FDA Received Date06/11/2018
Supplement Report FDA Received Date04/22/2021
12/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1